Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hormonal imbalance caused due to birth control pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   I just started talking AAAAAAA birth control last Sunday, the day my period started. It is now 11 days later and I still have my period. When will this stop and why is it happening to me?
Doctor :   hello
User :   I just started talking AAAAAAA birth control last Sunday, the day my period started. It is now 11 days later and I still have my period. When will this stop and why is it happening to me?
Doctor :  
how can i help u?
User :   I just started talking AAAAAAA birth control last Sunday, the day my period started. It is now 11 days later and I still have my period. When will this stop and why is it happening to me?
Doctor :  
ok
User :   taking
User :   not talking
User :   i only get five minutes
Doctor :  
is this the first time u are having this problem
User :   yes
Doctor :  
whats ur age?
User :   17
Doctor :  
may be it is harmonal imbalance
User :   will it stop?
Doctor :  
all birth control pills is harmonal supplementaion .....

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor